# SDR COEA2011111005801

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: S53671217210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  LEFT CLOSE OUT PANEL BETWEEN CREASE BEAM AND LEFT OUTBOARD SEAT TRACK HAS CORROSION AND MISSING SURFACE PROTECTION FR 35-36 (LENGTH 12", WIDTH 3", DEPTH .013").  REMOVE CORROSION AND REMOVED AND REPLACED PLATE WITH OEM PART IAW SRM.
